For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 282-296                                                                DOI:10.11948/20190143
Dynamical behavior and solution of nonlinear difference equation via Fibonacci sequence
Elsayed M. Elsayed,Faris Alzahrani,Ibrahim Abbas,N. H. Alotaibi
Keywords:Stability, boundedness, solution of difference equations.
Abstract:
      In this paper, we study the behavior of the difference equation $x_{n+1}=ax_{n}+\dfrac{bx_{n}x_{n-1}}{cx_{n-1}+dx_{n-2}},~n=0,1,\ldots,$ where the initial conditions $x_{-2},\ x_{-1},\ x_{0}$ are arbitrary positive real numbers and $a,b,c,d$ are positive constants. Also, we give the solution of some special cases of this equation.
PDF      Download reader